MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 5 and a coaptation gap.A first clip, a triclip was inserted and deployed on the tricuspid valve.A second clip, a triclip xt, was inserted and deployed on the tricuspid valve.However, difficulties visualizing the clip occurred, and after deployment, the second clip detached from one leaflet and remained attached to the other leaflet (single leaflet device attachment/slda).To stabilize the clip, a third clip was implanted, reducing tr to a grade of 3.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, a cause of the reported single leaflet device attachment (slda) and poor image resolution could not be determined.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
N/a.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23697715
Report Number2135147-2025-07065
Device Sequence Number13310041
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)260303(10)50304R1034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number50304R1034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED TRICLIP.; TRICLIP STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown